A 72-year-old male asked:
since taking codeine i am urinating much less.could this be a side effect?thanks
2 doctor answers
A Verified Doctor answered
A US doctor answered Learn more
Urinary retention: Not very common with codeine specifically, but urinary retention is a side effect of opiate medications perhaps try a different medication class given the type of pain you may have.
Answered on Jan 22, 2016
Dr. Charles Turck answered
17 years experience Pharmacology
Yes: A decrease in how much or how often you urinate is a possible side effect. A slight decrease in amount or frequency of urine by itself is not concerning. If your urinary habits have changed *drastically* or there are any other changes in your health or daily functioning, then report the change to your doctor now. Otherwise, mention the change in urination at your next visit.
Answered on Feb 12, 2016
People also searched for:
I sometimes have a burning sensation on the tip of my penis i am not sexually active this sensation is sometimes after urinating
The dorsal vein on my penis appears much larger and i am noticing transient groin discomfort i am a 22 year old male what could this be
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month